Document Detail


Diffuse alveolar hemorrhage as a complication of dual antiplatelet therapy for acute coronary syndrome.
MedLine Citation:
PMID:  21514251     Owner:  NLM     Status:  Publisher    
Abstract/OtherAbstract:
Diffuse alveolar hemorrhage after percutaneous coronary intervention is a rare complication that has been mostly reported in association with glycoprotein IIb/IIIa inhibitors. We herein report a case of a 64-year-old male who developed a diffuse pulmonary hemorrhage after coronary stent implantation for ST-elevation myocardial infarction. Diagnostic bronchoscopy determined the hemorrhage to be a bland pulmonary hemorrhage, and this pattern suggested that combination therapy with aspirin and ticlopidine was therefore the most likely cause. The combination of aspirin and thienopyridine agents is a routine therapeutic protocol for patients after coronary stent implantation. Therefore, physicians should be aware that this dual antiplatelet therapy might sometimes induce fatal complications.
Authors:
Masataka Ikeda; Haruki Tanaka; Kenji Sadamatsu
Publication Detail:
Type:  JOURNAL ARTICLE     Date:  2011-4-20
Journal Detail:
Title:  Cardiovascular revascularization medicine : including molecular interventions     Volume:  -     ISSN:  1878-0938     ISO Abbreviation:  -     Publication Date:  2011 Apr 
Date Detail:
Created Date:  2011-4-25     Completed Date:  -     Revised Date:  -    
Medline Journal Info:
Nlm Unique ID:  101238551     Medline TA:  Cardiovasc Revasc Med     Country:  -    
Other Details:
Languages:  ENG     Pagination:  -     Citation Subset:  -    
Copyright Information:
Copyright © 2011 Elsevier Inc. All rights reserved.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  The diagnosis of dementia due to Alzheimer's disease: recommendations from the National Institute on...
Next Document:  Downsizing from 6-French to 5-French guiding catheter after transradial coronary rotational atherect...